A 39-year-old female asked:
Disclaimer

taking ritalin (methylphenidate) for fatigue due to sarcoidosis for a year. it's not helping as much now. body getting used to it & is the a different med i could try?

1 doctor answer
Dr. Ronald Krauser
51 years experience Rheumatology
Yes: They are options but they are much more expensive. Why don't you just discuss the issue with your doctor. An easy solution may be just increasing the Ritalin (methylphenidate) dose.
Answered on Aug 4, 2016
2
2 thanks

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
Unlimited visits
$10/month

Related questions:

A 40-year-old female asked:
Dr. Yale Kanter
60 years experience Ophthalmology
Fatigue: Methylphenidate has been used for the treatment of fatigue in patients with cancer,4HIV infection,5and chronic fatigue syndrome.6In an open-label tria ... Read More
A 23-year-old female asked:
Dr. Karl Holtzer
29 years experience - Select Specialities -
See your physician: Do not stop these medications suddenly. You need to have very close supervision with the physician who prescribed them, or with the doctor who is foll ... Read More
A 24-year-old male asked:
Dr. Robert Killian
27 years experience General Practice
Prone to Addiction: As we have discussed with you in the past this is what addicts report. I would bet you are genetically disposed to addiction and are not the only memb ... Read More
1
1 thank
A 41-year-old female asked:
Dr. Alon Seifan
12 years experience Neurology
Sleep: Usually, the most common cause of fatigue is sleep deprivation. Be sure you are getting enough sleep, be sure you dont snore or stop breathing at nig ... Read More
2
2 thanks

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
Unlimited visits
$10/month